ECG on my baby help needed please?
My son was unwell at 7 weeks and was taken into hospitail for a week where he had 2 ECGs done (i dont know why they did two)
The ECGs came back fine.
Latley for no apparent reason my son (he seems happy in himself) has fases of going really pale, sorta grey, and his temples, forhead and some times the bridge of his nose and the outer corners of his eyes go a bluish colour.
The change of colour happens anytime, rest, play and crying. it does look worse when crying though
I have spoken to NHS direct and they has said that as hes had 2 ECGs and they came back ok, that they dont know what the problem is and as hes acting normal, i shouldnt worry
Well being a mother i am worrying, i have searched the net and the only thing which most match his simptoms relate to heart deffects.
Now if my son had a heart defect surely it would of been picked up when he was 7 weeks and had 2 ECGs?
Or could somthing of happned to his heart since, are all heart problems there at birth?
I feel like im being brushd off and i dont care what they say it not rights for my son to keep changing colour
my son is 5 months and 3 days old.
He went to hospital at 7 weeks because he would get himself in such a state over nothing, become totaly unconsolable and scream to the point were he screamed all his breath out, his eyes would roll he would not breath for upto 20/30 secs turn BLUE and then pass out,
at hospitail He Had blood culture tests, 2x ECGs, chest xray and a ph test for acid reflux (tube down asophogus for 24hours not nice) all tests came back ok, so Hospitails conclushion: it was his temper?! And he actually hasent done it fo about 6 weeks.
Any ideas as to why he keeps changing colour? Im going to see doctors tommorow to get refered back to the hospitail
Any help appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?